Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

41 year old, overweight, diagnosed PMS. Prescribed simrose, now discontinued. Can I continue ?

User rating for this question
Very Good
Answered by
Practicing since : 1999
Answered : 158 Questions
Question
Hi iam 41 yrs old female..
I have two children..both of them born through C-section..
I was overweight (20 kgs excess) since childhood and had been combining diet and light exercises to reduce about 10 kgs in the past one year...
I was having nervousness, anxiety, mood swings etc ..and also muscle catch in the lowerback and thighs from about a year back.. I was diagnosed with PMS...and i was prescribed simrose 500 and pyricontin for 3 mths
I was feeling better when i was taking the capsules
but now i hv stopped and again hvg same problems
can i continue taking simrose for some more time?
also can the dosage be taken anytime during the day?
Thks
Posted Tue, 22 May 2012 in Women's Health
 
 
Answered by Dr. Meenakshi Titoria Sahu 29 minutes later
Hi,
Simrose is evening primose oil and there is no harm in taking it. You can take one capsule per day anytime. For PMS other useful remedies are balanced diet, exercise like yoga, good sleep and less of physical and mental stress.

Best wishes
Above answer was peer-reviewed by
 
Follow-up: 41 year old, overweight, diagnosed PMS. Prescribed simrose, now discontinued. Can I continue ? 2 hours later
Thks doctor
I also feel pain in my lower back muscles if i ride two wheeler or lift even small weights
Is simrose ok for that too?
Rgds
XXXXXXX
 
 
Answered by Dr. Meenakshi Titoria Sahu 9 hours later
Hi,
For pain you can apply some ointment. Also take calcium and vitamin E tablets, they are good for bone and nerves respectively.

Best wishes
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor